# SDR ASOA201803155095

- Difficulty date: March 15, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC67033045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRU BAY FLOOR CRACKED BY ADG PUMP AT FS193. REPAIRED IAW REO 670-53-11-509 REV D, DATED 2016-06-29.
